MAUDE Adverse Event Report: PT. CIBA VISION BATAM CENTURION SURGICAL PROCEDURE PAK; GENERAL SURGERY TRAY (KIT)

PT. CIBA VISION BATAM CENTURION SURGICAL PROCEDURE PAK; GENERAL SURGERY TRAY (KIT)
Catalog Number 8065752216
Medical Device Problem Codes Suction Problem (2170); Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/07/2026
Type of Reportable Event Malfunction
Event or Problem Description
A nurse reported that the negative pressure disappearance and unstable fluid flow during cataract without intraocular lens implantation surgery.The surgery was completed on the same day after replacing the product with another one.There was no impact to the patient.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Additional Manufacturer Narrative
Additional information provided in h.6.And h.11.No photo and/or video was provided by the reported and a sample was not received at the investigation site for evaluation; therefore, the condition of the complaint product could not be evaluated.The investigation conducted a non-conformance review of the reported number.No deviations were identified and all corresponding production release specifications defined in the batch record were met.No similar complaint under this lot.Manufacturing batch record review was performed to ensure that the product was manufactured in compliance with the batch record.Based on the assessment, the product met release criteria.The root cause of the reported event has been determined to be inconclusive.The product was not returned to evaluate.No potential contributory factors and abnormalities found in manufacturing process that related to the reported complaint event.The root cause of the reported event has been determined to be inconclusive.Based on review of the manufacturing batch record and information available in the complaint record, there is no impact to the other product and no serious impact to the patient.No escalation/market action is required.No corrective action and preventive action will be initiated for this complaint.Quality assurance has reviewed, evaluated, and investigated this complaint.No adverse trends have been observed associated with the reported product and event based on the latest monitoring review.No further action has been identified for this reported event.Monitoring data will continue for evidence of adverse trending and take further action, if appropriate.Receipt of complaint sample or additional information pertinent to this complaint will result in re-evaluation of the complaint investigation.The manufacturer internal reference number is: (b)(4).

Brand Name
CENTURION SURGICAL PROCEDURE PAK
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
PT. CIBA VISION BATAM
beringin kav. #204 batamindo
industrial park muka kuning
pulau batam 29433
ID  29433
Manufacturer (Section G)
PT. CIBA VISION BATAM
beringin kav. #204 batamindo
industrial park muka kuning
pulau batam 29433
ID   29433
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key24275854
Report Number9681121-2026-00016
Device Sequence Number15595735
Product Code LRO
UDI-Device Identifier00380657522163
UDI-Public(01)00380657522163(17)270901(11)250915(10)31606737
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K880961
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8065752216
Device Lot Number31606737
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/12/2026
Supplement Date Received by Manufacturer04/04/2026
Initial Report FDA Received Date02/06/2026
Supplement Report FDA Received Date04/29/2026
Date Device Manufactured09/15/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown